International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 3, Pages 613-619

Solutions of type rm for a class of singular equations

Abdullah Altin

Faculty of Science, University of Ankara, Ankara, Besevler, Turkey

Received 28 July 1981

Copyright © 1982 Abdullah Altin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We obtain all solutions of radial type for a class of singular partial differential equations of even order. The essential operators here are elliptic or ultrahyperbolic.